Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffer vaginal infection. Have tiny spots with puss. Have it on face and ears. Help?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2402 Questions
Dear Dr. Grief,
i have a mystery condition thats making me crazy. it began with a possible vaginal infection where puss came out of tiny holes in my clitoris when i lightly sqeezed. Later i began geting sores all over my body and won't go away and i keep getting more. they start out and tiny pink spots then get a little bigger and i feel a little prick and they open up. Sometimes they have little sharp splinter like white If i pull tthem out it leaves a deep hole. Also their tiny white balls on top and get in my hair, fall off or prick me when i don't wipe them off. I also have it bad on my face and in my ears (they tickle my ear canal). when they scab over they take forever and sometimes open up and start over. most of the time they appear in clusters of three or more. Can you please help me.
Sincerely, XXXXX
Note: I have Rheumatoid Arthritis. I take Embrel and Methotrexate.
Posted Mon, 14 Oct 2013 in Skin Hair and Nails
Answered by Dr. S. Murugan 1 hour later
Brief Answer:
Immuno-suppression due to drugs leads to infection

Detailed Answer:
Welcome to XXXXXXX

Thanks for posting your query.

You had multiple problems. Your drugs Embrel and Methotraxate and other drugs like steroids would have reduced your immunity against infections. What you may have, is possibly a folliculitis or some other skin infections. If you are able to do a culture and sensitive test from the pus or oozing from the sores, it will reveal the organisms and the drug suitable to control the same.
How long are you on Methotraxate? This can also suppress your bone marrow and lead to decreased production of blood cells, once again responsible for low immunity.
High doses of appropriate antibiotics and withdrawal of immuno-suppressive drugs will help you in this situation.

Your physician will plan for the same. You will be alright.
DR S.Murugan
Above answer was peer-reviewed by
Follow-up: Suffer vaginal infection. Have tiny spots with puss. Have it on face and ears. Help? 18 hours later
Thank you for your response and I believe you are right. Yesterday I stopped my embrel and methotrexate which I have been taking for about 10 years. Then today when I combed my hair a big bunch came out. I have never lost hair like that in my 64 years. I am currently trying to get into one (GP, Rheumatoligist or dermatologist) my doctors ASAP. I have also had a mole under my right breast most of my life and recently it swelled up and continually oozes a yellowish fluid with a little blood.

I am starting to really get worried and you probably wander why I've waited over two months or more to be concerned. Fact is I have been worried from the beginning but I have a VERY unconcerned husband and in the beginning he just kept telling me I'm crazy, There's Nothing Wrong. He has done this before and once I nearly died because he didn't think I was sick. I had an infected Gall Bladder, I was Jaundice and the Surgeon said if I hadn't decided to no listen to him, I would have been dead in about 3 days. So I don't ignore my health but it's hard to fight my husbands logic. Now he believes there's something wrong because it's so bad now and he can see the sores and scars.

But thank you so much for your help.


Answered by Dr. S. Murugan 51 minutes later
Brief Answer:
Biopsy of the mole advised, consult Dermatologist

Detailed Answer:
Welcome back.

I understand your concern. You had a lot of problems and sufferings. Now it is essential for you to consult your Dermatologist as early as possible because of the swollen and oozing mole under your breast. A biopsy from the lesion may be essential to identify the nature of the problem. He/she may be able to guide you for this condition and the other skin lesions and about the change to be done in treatment pattern.
Get well soon.
Dr S.Murugan
Above answer was peer-reviewed by
Follow-up: Suffer vaginal infection. Have tiny spots with puss. Have it on face and ears. Help? 15 hours later
Thank you so much, I am going to the Dr. tomorrow morning, then am following up with my RA Dr. to possibly change my RA treatment.

You gave me the confidence to go and stop listening to my hurtful husband.

Thanks again and best wishes.

Answered by Dr. S. Murugan 3 hours later
Brief Answer:
Most welcome and all the best

Detailed Answer:

You are most welcome.
Everything hereafter will be good for you. Your husband will understand and will be supportive to you.
All the best. If you don't have any more question kindly close this conversation.
Dr S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor